# SDR CA071127006

- Difficulty date: November 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,079 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT BULKHEAD P/N 206-030-446-001F CRACKED AT RT GEARBOX MOUNTING HOLE. (TC NR 20071127006)
